You need to let your nervous system stabilize after reinstating. How long this might take depends on how long you've been off the drug and other factors. If you were off only a couple of days, you might stabilize for a month before trying to taper. If you've been off longer, to be safe, you should give your nervous system longer to stabilize, even if symptoms go away right away. If you've been off months, it might take months before you stabilize. Do not attempt to taper again until you feel symptom-free. (Cold turkey off another psych drug simultaneously compounds the situation.)
If one did not have problems with the AD in the first place. Tapering off them may not be the best choice for that person. My situation is admittedly a bit odd in that I just wanted off of all meds, because I thought it was a good thing.
Please see my intro below. Hopefully this can be of some help to someone in a situation like myself.
For over 10 years I never experienced any problems with 20mg/d Cymbalta, It actually helped my sleep. I wish I never started it for my neck pain, but that is way in the past. I arrogantly just wanted to get off of all meds.
It's been 4 weeks now since I fully updosed to 20mg/d Cymbalta, after 3, 10% cuts. The first cut was good as my AM anxiety immediately went away, so I thought that tapering was right for me.
Now I believe Alto's words above are extremely wise and that the anxiety and insomnia would have resolved, given a few more months at my reinstated dose of 20mg/d; as is empirically evidenced by my current state.
I was so scared to updose by 41 beads, but I did have confidence in the 4 doctors I consulted with and they all independently concurred with the action I should take - take the full 20mg pill.
One of these MDs is one of the 3 most cited MD's on this site, as well as within the healthcare community.
While 41 beads sounds like a lot, if you look at the exponential activity curve (which these MDs were all well aware of) in combination with my dose and the fact that I had had no problems with Cymbalta in the first place, I took their advice.
With the exception of my 1-3/10 tinnitus all of my sxs have resolved at this point.
All of my sx's just got better and better after I updosed to my original 20mg/d level.
After a full year my sleep finally has come back, anxiety is gone, appetite is great, BM's are normal, I can watch sports or anything I want on TV again and Anhedonia is gone
Unfortunately, now I have to taper off of 25mg/d of Valium which I was maintaining as I was tapering, but at least my mind seems quite a bit more stabilized.
I will be tapering slowly off of the Valium after about another month or so of stabilization.
Everyone on this site has been wonderful to me and I have learned so very much from all of you, this is without question the best online site.
I just hope that this post may help others.
2004-2015 Cymbalta 20mg/d No problems at all with Cymbalta, I just wanted to get off of all meds. Nov, 25 2015 CT 20mg/d Cymbalta (194 beads)
Jan 2016 Reinstated 20mg/d Cymbalta (194 beads) 5 weeks after CT
Jan-April 2016 Held Cymbalta 20mg/d for 4 months. All wd sx's gone, except: 4/10 AM anxiety 9-1:30 only after 7:30 AM Cymbalta, 2/10 tinnitus & 2-4 AM waking then back to sleep.
April 21 2016 Prematurely CUT -Cymbalta 20-18mg (194-19 = 175 beads) - AM anxiety resolved May 21, 2016 cut to (158 beads) 16mg-stable,
July 04, 2016 cut to (143 beads) 14.5mg and had 10/10 wd sx's Anxiety, Anhedonia, Anorexia, Fear, dysphoria, could not go back to sleep after 1:30 AM wake-up.
Nov 29th 2016 UPDOSED (41 beads) Cymbalta to 20mg (194 bead) all sxs except tinnitus virtually gone.
I plan to stay on 20mg/d Cymbalta. Nothing but improvement since updosing. Stable with no anxiety and greatly improved sleep as of March 8th 2017
FEB 2016 STARTED Valium 25mg/d for the CT Cymbalta wd sxs. August 2016 Increased Valium to 28mg/qhs, due wd sx's from July 4, 2016 Cymbalta cut.
Jan 1, 2017 Cut Valium 28mg qhs 28mg-3mg=25mg. March 11,2017 25mg-2mg=23mg Plan to decrease Valium 10% per 4 weeks as tolerated. Fish oil
http://survivinganti...key-withdrawal/ Benzo Posts http://survivinganti...ta-wd-symptoms/